# SDR DALA2018110806544

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 56,161 hours, 18,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5809, L/P 4704670) EMERGENCY EXIT LIGHTS STAY ON WITH FLIGHT DECK SWITCH IN OFF POSITION. SUSPECT FLIGHT DECK SWITCH. REPAIRED BAD GROUND AT F/A PANEL IAW SWPM CH. 20. E-LITES CK OK AT THIS TIME.
